# SDR UPS06847740

- Difficulty date: August 1, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 160 RT CUSP ATTACH ANGLE IS CORRODED OUT OF LIMITS.  REMOVED CORRODED ATTACH ANGLE AT STA 160 RBL 64 IAW SRM 51-1-20D, FABRICATED AND INSTALLED CUSP ATTACH ANGLE AT STA 160 RBL 64 IAW DWG 2649943, SRM 51-3-2 AND SRM 51-1-20D.
